# SDR AALA20100410TUL07

- Difficulty date: April 10, 2010
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N7542A
- Make and model: Doug DC-9-82
- Aircraft serial: 49996
- Aircraft time: 56,671 hours, 29,034 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP CRACKED BETWEEN STATIONS 240 TO 259, 3 PLACES CRACKS RANGE FROM 1.5 INCHES TO 2.5 INCHES.  INSTALLED DOUBLER PER AARD 53-20-00-16.
